Alert archive / New York / Flash Flood Warnings in 2017
Flash Flood Warning 11, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jul 14, 2017, 4:55 PM EDT for Cortland County, Tompkins County, New York. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2017, 4:55 PM EDT (20:55 UTC)
- Expired
- Jul 14, 2017, 7:00 PM EDT
- In force
- 2 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cortland County, NY, Tompkins County, NY
The radar
The Binghamton radar (KBGM), 39 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 5:00 PM EDT | FLASH FLOOD | Virgil, NY | MULTIPLE REPORTS OF FLOODING AND ROAD CLOSURES... INCLUDING ROUTE 392 IS IMPASSABLE. SWIFT WATER RESCUE FOR PEOPLE TRAPPED IN HOUSE ON COUNTY RD. |
| Jul 14, 6:00 PM EDT | HEAVY RAIN 3.09 | Dryden, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.9 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 556 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 603 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.5
The text
As transmitted.
724
WGUS51 KBGM 142055
FFWBGM
NYC023-109-142300-
/O.NEW.KBGM.FF.W.0011.170714T2055Z-170714T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Binghamton NY
455 PM EDT FRI JUL 14 2017
The National Weather Service in Binghamton has issued a
* Flash Flood Warning for...
Southern Cortland County in central New York...
Central Tompkins County in central New York...
* Until 700 PM EDT
* At 454 PM EDT, Doppler radar indicated thunderstorms producing
very heavy rain across the warned area. Flooding of roadways and
basements is already underway.
* Some locations that will experience flooding include...
Ithaca, Cortland, Cayuga Heights, Lansing, Virgil, Dryden, Solon,
McGraw, Willet and Harford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 4251 7660 4263 7594 4243 7589 4241 7619
4241 7628 4240 7630 4237 7664
$$
MDP2 follow-up statements
328
WGUS71 KBGM 142133
FFSBGM
Flash Flood Statement
National Weather Service Binghamton NY
533 PM EDT FRI JUL 14 2017
NYC023-109-142300-
/O.CON.KBGM.FF.W.0011.000000T0000Z-170714T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cortland NY-Tompkins NY-
533 PM EDT FRI JUL 14 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
SOUTHERN CORTLAND AND CENTRAL TOMPKINS COUNTIES...
At 527 PM EDT, Doppler radar indicated very heavy rain continuing
across the warned area. 1 to 2 inches of rain has already occurred,
and some spots perhaps greater than 2 inches. Flash flooding is
already occurring, and several road closures are ongoing due to high
water. The Virgil area is especially being impacted.
Some locations that will experience continued flooding include...
Ithaca, Cortland, Cayuga Heights, Lansing, Virgil, Dryden, Solon,
McGraw, Willet and Harford.
Virgil Creek, Barry Run, Fall Creek, Gridley Creek, and Gulf Creek
are all especially vulnerable to flash flooding from this rain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 4251 7660 4263 7594 4243 7589 4241 7619
4241 7628 4240 7630 4237 7664
$$
MDP449
WGUS71 KBGM 142233
FFSBGM
Flash Flood Statement
National Weather Service Binghamton NY
633 PM EDT FRI JUL 14 2017
NYC109-142235-
/O.CAN.KBGM.FF.W.0011.000000T0000Z-170714T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tompkins NY-
633 PM EDT FRI JUL 14 2017
...THE FLASH FLOOD WARNING FOR CENTRAL TOMPKINS COUNTY IS
CANCELLED...
Heavy rain has moved on, and flood waters will continue to recede.
Please continue to heed any remaining road closures.
LAT...LON 4263 7594 4243 7589 4241 7619 4241 7624
4257 7625
$$
NYC023-142300-
/O.CON.KBGM.FF.W.0011.000000T0000Z-170714T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cortland NY-
633 PM EDT FRI JUL 14 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
SOUTHERN CORTLAND COUNTY...
At 625 PM EDT, Doppler radar indicated that the heaviest rain has
moved on, though a few showers continue. However, 1 to 3 inches of
rain occurred over the warned area in a short period of time, and
flash flooding is ongoing.
Some locations that will experience flooding include...
Virgil, Solon, McGraw, Willet, Harford, Marathon, Lapeer, South
Cortland, East Freetown and Hunts Corners.
Virgil Creek, Gridley Creek, Barry Run, and East Branch Owego Creek
are have been especially impacted by this heavy rain with potential
flash flooding. Highway 392 has been experiencing problems as well.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
&&
LAT...LON 4263 7594 4243 7589 4241 7619 4241 7624
4257 7625
$$
MDPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 4:33 PM EDT, 22 minutes earlier.
Area forecast discussion, Jul 14, 4:33 PM EDT, 22 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
433 PM EDT Fri Jul 14 2017
.SYNOPSIS...
A frontal system will finally exit our region tonight. Before
the storm system departs, another round of showers and thunderstorms,
some with very heavy rain and strong winds will affect the area
into this evening. Most of the remainder of the weekend will be
drier with the chance of showers and thunderstorms returning by
late Sunday.
&&
.NEAR TERM /THROUGH SATURDAY NIGHT/...
345 PM...The main upper level shortwave associated with the
system that's been affecting our area is finally pushing east
toward the area with associated surface low over the lake
plain. The trailing cold front extends S/W toward across Lake
Erie. Line of showers/storms currently across the Lake Plain and
pushing S/E with time. ML CAPEs in this region are around 1000+
j/kg with deep layer shear near 40 knots. Also seeing PWATs
near 1.5 inches. The good news in terms of hydro is that PWATs
are trending down as drier air advects in aloft. Also, the line
is fairly progressive and as the line clears counties, Flash
Flood threat will be ending. That said, given antecedent
conditions heavy rain will continue to result in Flash Flood
threat along and ahead of the line. In terms of severe, drier
air aloft with better dynamics/shear and DCAPES reaching around
1000 j/kg is helping to bring a bit better of a severe weather
threat compared to the past couple days. Damaging winds remain
the biggest threat.
Heading through the late afternoon into early this evening,
expect line of storms to continue pushing S/E with
time...reaching the central southern tier between 5 and 6 pm and
NE PA early this evening. The severe weather and flash flood
threat will continue with the greatest threat for both setting
up over central NY since this is where it's more unstable and
also due to this area having received much more rainfall
recently. That said, flash flooding and severe weather will
still be possible in NE PA this evening and of particular
concern will be urban areas around Scranton that received heavy
rainfall last night into early this morning. Heavier
showers/storms will finally clear the forecast area by the late
evening into the early overnight as the cold front pushes south
and east.
Saturday...cold front will be east of us but lingering upper
trough will result in considerable cloudiness with a few
scattered showers possible...especially east of I-81. Highs will
be in the 70s to near 80 but with much lower levels of humidity.
Skies finally clear late Saturday afternoon into the evening
with a quiet, cool night on tap for Saturday night between
systems. However valley fog may become an issue due to the
clearing skies, light winds, and recent rainfall. Lows will be
around 60.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY/...
400 PM update...
Weak ridging and quiet weather will be in place Sunday morning, but
this dry pattern will be short-lived as the next upper wave and
associated surface front drop in from the NE and into the
eastern Great Lakes Sunday afternoon with showers and
thunderstorms expected. This wave will move slowly eastward
across NY and PA during the day Monday and be capable of
producing strong thunderstorms with gusty winds, hail and heavy
rain. Convective parameters will become more favorable Monday
afternoon as temperatures warm into the lower 80s with dew
points in the mid to upper 60s. Deep layer moisture will not be
as high as the end of this week...PWATs around 1-1.5" as opposed
to 1.5 - 2.0 inches.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
400 PM update...In the large scale, the overall troughy and
unsettled pattern will continue over the northeast. That said,
models begin to diverge on details during this period. In any
event, expect that Monday's system will continue to bring at
least the chance of showers and storms into Tuesday before there
may be a break Wednesday. However the next system looks to
arrive by the Thursday into Friday time frame. Thus, no real
stretch of dry weather is foreseen. Temperatures will be around
average for this time of year.
&&
.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
Additional showers and thunderstorms will affect the TAF sites this afternoon
into this evening and will generally bring visbys at least down
to IFR. In terms of timing, expect line of storms to affect
KSYR/KRME by mid afternoon and shortly thereafter for KITH/KELM.
KBGM/KAVP will likely not be affected until the late afternoon
- early evening time frame (after 20z) but will continue to see
some MVFR restrictions before then. In addition to heavy
rainfall, storms could affect TAF sites with locally strong
winds.
Showers/storms come to an end this evening but expect cig
restrictions overnight into Saturday morning. KRME/KITH/KBGM
will likely see IFR while remaining sites see low end MVFR.
These restrictions should lift by the end of the TAF period.
Outlook...
Saturday PM to Sunday morning...Mainly VFR though early morning
fog/visby restrictions will be possible at KELM early Sunday
Sunday afternoon and night...Chance of showers/storms with
associated restrictions.
Monday-Wednesday...some restrictions with showers and
thunderstorms.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 11 PM EDT this evening for PAZ038>040-
043-044-047-048-072.
NY...Flash Flood Watch until 11 PM EDT this evening for NYZ062.
Flash Flood Watch until 8 PM EDT this evening for NYZ009-024-
025-036-037-044>046-055>057.
&&
SYNOPSIS...PCF
NEAR TERM...PCF
SHORT TERM...PCF
LONG TERM...PCF
AVIATION...PCFHazardous weather outlook, Jul 14, 4:39 PM EDT, 16 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 439 PM EDT Fri Jul 14 2017 NYZ009-024-025-036-037-044>046-055>057-152045- Northern Oneida-Chemung-Tompkins-Madison-Southern Oneida-Cortland- Chenango-Otsego-Tioga-Broome-Delaware- 439 PM EDT Fri Jul 14 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition to the flash flood threat, there is the chance that some of the thunderstorms expected this afternoon could become strong to severe with damaging winds being the main threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NYZ015>018-022-023-152045- Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler- 439 PM EDT Fri Jul 14 2017 This Hazardous Weather Outlook is for central New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected. NYZ062-PAZ038>040-043-044-047-048-072-152045- Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna- Luzerne-Pike-Southern Wayne- 439 PM EDT Fri Jul 14 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A few thunderstorms today may produce strong winds and very heavy downpours, possibly causing localized flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Jul 14, 3:12 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
312 PM EDT FRI JUL 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG LEE CENTER 43.30N 75.52W
07/14/2017 ONEIDA NY 911 CALL CENTER
TREE DOWN BLOCKING THE ROAD
&&
CJPLocal storm report, Jul 14, 3:21 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
321 PM EDT FRI JUL 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TSTM WND DMG FLOYD 43.22N 75.35W
07/14/2017 ONEIDA NY 911 CALL CENTER
TREE DOWN IN ROADWAY
&&
CJPSpecial weather statement, Jul 14, 3:33 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Binghamton NY
333 PM EDT FRI JUL 14 2017
NYZ022>024-142000-
Steuben NY-Chemung NY-Schuyler NY-
333 PM EDT FRI JUL 14 2017
...STRONG THUNDERSTORM WILL AFFECT...SCHUYLER...NORTHWESTERN CHEMUNG
AND EAST CENTRAL STEUBEN COUNTIES UNTIL 400 PM EDT...
At 333 PM EDT, Doppler radar was tracking a strong thunderstorm over
Monterey, or 10 miles north of Corning, moving east at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Reading Center around 345 PM EDT.
Watkins Glen and Millport around 350 PM EDT.
Catharine and Montour Falls around 355 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with this storm, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4243 7720 4246 7669 4244 7669 4217 7678
4217 7733
TIME...MOT...LOC 1933Z 260DEG 33KT 4231 7707
DJNSpecial weather statement, Jul 14, 3:43 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Binghamton NY
343 PM EDT FRI JUL 14 2017
NYZ017-018-023-025-036-044-045-142015-
Onondaga NY-Chenango NY-Cortland NY-Southern Cayuga NY-Madison NY-
Schuyler NY-Tompkins NY-
343 PM EDT FRI JUL 14 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...EASTERN SCHUYLER...
SOUTHWESTERN MADISON...SOUTHEASTERN CAYUGA...CORTLAND...SOUTHEASTERN
ONONDAGA...TOMPKINS AND NORTHWESTERN CHENANGO COUNTIES UNTIL 415 PM
EDT...
At 343 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Nelson to near Homer to Reynoldsville.
Movement was southeast at 20 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Strong thunderstorms will be near...
Homer and Cazenovia around 350 PM EDT.
Cortland and Morrisville around 355 PM EDT.
Truxton around 400 PM EDT.
Virgil and McGraw around 405 PM EDT.
Hamilton and Alpine around 410 PM EDT.
Newfield and Solon around 415 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4246 7689 4248 7689 4255 7673 4255 7659
4259 7664 4294 7586 4293 7544 4291 7544
4259 7599 4225 7673 4246 7670 4245 7695
TIME...MOT...LOC 1943Z 308DEG 18KT 4288 7579 4267 7621 4245 7678
DJNLocal storm report, Jul 14, 3:46 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
346 PM EDT FRI JUL 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLOOD CAMDEN 43.34N 75.75W
07/14/2017 ONEIDA NY TRAINED SPOTTER
WATER PONDING KNEE DEEP ON STREETS AND
PARKING AREAS IN THE VILLAGE.
&&
JABSpecial weather statement, Jul 14, 4:05 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Binghamton NY
405 PM EDT FRI JUL 14 2017
NYZ022>025-036-044-045-055-056-142045-
Steuben NY-Chemung NY-Chenango NY-Cortland NY-Madison NY-Schuyler NY-
Tioga NY-Broome NY-Tompkins NY-
405 PM EDT FRI JUL 14 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...SOUTHEASTERN
SCHUYLER...NORTHWESTERN BROOME...SOUTHERN MADISON...CHEMUNG...
CORTLAND...NORTHERN TIOGA...EAST CENTRAL STEUBEN...TOMPKINS AND
NORTHWESTERN CHENANGO COUNTIES UNTIL 445 PM EDT...
At 405 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Erieville to near Dryden to near Hornby.
Movement was east at 25 mph.
Half inch hail and strong wind gusts will be possible with these
storms.
Strong thunderstorms will be near...
Nelson and Dryden around 410 PM EDT.
Cortland and Virgil around 415 PM EDT.
Pierceville around 420 PM EDT.
Southport and Lebanon around 425 PM EDT.
Elmira and Hamilton around 430 PM EDT.
Marathon and Earlville around 435 PM EDT.
Sherburne and Poolville around 440 PM EDT.
Brookfield and Erin around 445 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with these storms, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4254 7636 4279 7598 4279 7590 4284 7590
4293 7576 4289 7544 4286 7543 4286 7524
4243 7588 4205 7677 4219 7718
TIME...MOT...LOC 2005Z 284DEG 24KT 4282 7579 4253 7629 4221 7702
DJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 1:15 PM EDT | Special Weather Statement | BGM | Cayuga | 45 min |
| Jul 14, 1:25 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 65 min |
| Jul 14, 2:02 PM EDT | Special Weather Statement | BGM | Cayuga, Seneca | 43 min |
| Jul 14, 2:09 PM EDT | Areal Flood Advisory | BGM | Oneida | 2 hr |
| Jul 14, 2:24 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 66 min |
| Jul 14, 2:56 PM EDT | Special Weather Statement | BGM | Madison | 49 min |
| Jul 14, 3:28 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 32 min |
| Jul 14, 3:33 PM EDT | Special Weather Statement | BGM | Schuyler | 27 min |
| Jul 14, 3:38 PM EDT | Areal Flood Advisory | BGM | Oneida | 112 min |
| Jul 14, 3:43 PM EDT | Special Weather Statement | BGM | Cortland, Madison, Tompkins | 32 min |
| Jul 14, 4:05 PM EDT | Special Weather Statement | BGM | Chemung, Cortland, Madison, Tompkins | 40 min |
| Jul 14, 4:15 PM EDT | Areal Flood Advisory | BGM | Oneida | 60 min |
| Jul 14, 4:29 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Tioga, Tompkins | 46 min |
| Jul 14, 4:42 PM EDT | Areal Flood Advisory | BGM | Cortland, Tompkins | 2 hr |
| Jul 14, 4:54 PM EDT | Areal Flood Advisory | BGM | Oneida | 2 hr |
| Jul 14, 4:55 PM EDT | Areal Flood Warning | BGM | Cayuga | 3 hr |
| Jul 14, 5:04 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Tioga | 41 min |
| Jul 14, 5:17 PM EDT | Flash Flood Warning | BGM | Broome, Tioga | 118 min |
| Jul 14, 5:45 PM EDT | Flash Flood Warning | BGM | Chenango, Cortland | 2 hr |
| Jul 14, 5:46 PM EDT | Areal Flood Advisory | BGM | Broome, Tioga | 3 hr |
| Jul 14, 6:10 PM EDT | Areal Flood Advisory | BGM | Chenango | 2 hr |
| Jul 14, 6:24 PM EDT | Special Weather Statement | BGM | Chenango | 36 min |
| Jul 14, 6:41 PM EDT | Special Weather Statement | BGM | Delaware | 34 min |
| Jul 14, 6:54 PM EDT | Flash Flood Warning | BGM | Broome | 81 min |
| Jul 14, 7:01 PM EDT | Areal Flood Warning | BGM | Cortland | 119 min |
| Jul 14, 7:49 PM EDT | Areal Flood Advisory | BGM | Delaware | 116 min |
Nearby
Flash Flood Warnings in New York, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.